# SDR SWAA2023100699105

- Difficulty date: September 11, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 51,081 hours, 29,796 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB RIB AT STA 120.30 #2 VERTICAL STIFFENER CRACKED AT LOWER END.<[01] VERIFIED STEP 1.;[02] MEASUREMENT TABLE UPDATED.;[03] REMOVED THE DAMAGE PART AT RH HORIZONTAL STABILIZER STA 120.30 RIB 2ND VERTICAL STIFFENER AND INSTALLED REPAIR PARTS IAW SRM 55-10-09-2R-5;[04] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE COMPLETE.;[05] TASK COMPLETE.
